Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 178, NWS Des Moines, IA

June 22, 2007Polk County, Warren County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2007, 4:14 PM CDT for Polk County, Warren County, Iowa. It was in force for 46 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2007, 4:14 PM CDT (21:14 UTC)
Expired
Jun 22, 2007, 5:00 PM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Polk County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 26 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:35 PM CDTTORNADO5 W Norwalk, IABEGINNING OF CUMMING TORNADO TRACK.
Jun 22, 4:35 PM CDTTORNADOCumming, IADAMAGE REPORTS FROM TORNADO..IN CUMMING ... METAL BUILDING SIDING TORN OFF ... GARAGE DESTROYED ... POWER LINES DOWNED ... I-35 EXIT TO CUMMING IS CLOSED DUE TO RESIDENCE PROPANE TANK PUNCTURED ... NUMEROUS TREES UP TO 1 1/2 FT DIAMETER AND 30 FT TALL DOWNED
Jun 22, 4:38 PM CDTTORNADO1 W Norwalk, IA
Jun 22, 4:38 PM CDTTORNADO2 W Norwalk, IAJUST WEST OF NORWALK ... TORNADO
Jun 22, 4:38 PM CDTTORNADO6 Sw Des Moines Int Air, IAEND OF CUMMING TORNADO TRACK.
Jun 22, 4:40 PM CDTTSTM WND GST 801 Sw Norwalk, IASUBSTANTIAL TREE DAMAGE. NWS STORM SURVEY ESTIMATES WINDS UP TO 80 MPH.
Jun 22, 4:40 PM CDTTORNADO3 Ssw Des Moines Int Ai, IABEGINNING OF NORWALK TORNADO TRACK.
Jun 22, 4:40 PM CDTTORNADONorwalk, IAHOMES DAMAGED IN NORWALK.
Jun 22, 4:43 PM CDTTORNADONorwalk, IATORNADO LOCATED IN WESTERN PART OF NORWALK
Jun 22, 4:44 PM CDTTORNADO5 S Des Moines Int Airp, IAEND OF NORWALK TORNADO TRACK.
Jun 22, 4:45 PM CDTTSTM WND DMGDes Moines, IADELAYED REPORT...MUTLIPLE TREES DOWN ON SOUTH ARMY POST ROAD CAUSING POWER OUTAGE.
Jun 22, 4:45 PM CDTTORNADONorwalk, IADAMAGE TO FIRE STATION AND MULTIPLE TREES DOWN IN NORWALK. IN CUMMNING THERE A HOME LOST ITS ROOF.
Jun 22, 4:47 PM CDTTORNADONorwalk, IAHWY 28 CHERRY PARKWAY ... DAMAGE ... TREES AND POWER LINES DOWN
Jun 22, 4:49 PM CDTTSTM WND DMGWest Des Moines, IALAWN FURNITURE DESTROYED AND TREE DAMAGE REPORTED.
Jun 22, 4:52 PM CDTTSTM WND DMGDes Moines Int Airport, IA20 CARGO CONTAINERS BLOWN AROUND AND DAMAGED. CONTAINERS ALSO CAUSED DAMAGE TO OTHER ITEMS.
Jun 22, 4:52 PM CDTTSTM WND GST 71Des Moines, IA
Jun 22, 4:52 PM CDTNON-TSTM WND GST 71Des Moines, IA
Jun 22, 4:55 PM CDTTSTM WND DMGWest Des Moines, IA3 TO 4 TREES DOWN...ALONG WITH SEVERAL 5 TO 10 INCH TREE LIMBS DOWN IN HOMES MURPHY PARKING LOT NEAR VALLEY WEST MALL.
Jun 22, 4:59 PM CDTTSTM WND DMGDes Moines, IALARGE TREE LIMBS BEING BLOWN DOWN AT THIS TIME IN THE VICINITY OF WATERWORKS.
Jun 22, 4:59 PM CDTTSTM WND DMGWest Des Moines, IAONE FOOT DIAMETER TREE HANGING OVER POWER LINE - ONE WIRE ON RESIDENTIAL ROAD JUST WEST OF HWY 28 NORTH OF HWY 5
Jun 22, 5:08 PM CDTTSTM WND DMGIndianola, IATREES AND POWER LINES GOING DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-370 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 222114
SVRDMX
IAC153-181-222200-
/O.NEW.KDMX.SV.W.0178.070622T2114Z-070622T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL IOWA...
  THIS INCLUDES THE CITY OF DES MOINES...
  WARREN COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 500 PM CDT

* AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  CLIVE...OR ABOUT 13 MILES WEST OF DES MOINES...AND MOVING SOUTHEAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIVE AND URBANDALE BY 420 PM CDT...
  WEST DES MOINES AND WINDSOR HEIGHTS BY 425 PM CDT...
  NORWALK AND 6 MILES SOUTHWEST OF DES MOINES BY 440 PM CDT...
  INDIANOLA AND 7 MILES SOUTHWEST OF CARLISLE BY 500 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 149.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 45 AND 101.

THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 1 AND 14.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.

LAT...LON 4117 9379 4160 9379 4161 9382 4186 9382
      4186 9335 4160 9335 4160 9333 4117 9334

$$

DONAVON
1 follow-up statement
000 
WWUS53 KDMX 222145
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 PM CDT FRI JUN 22 2007

IAC153-181-222200-
/O.CON.KDMX.SV.W.0178.000000T0000Z-070622T2200Z/
POLK IA-WARREN IA-
445 PM CDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WARREN AND POLK COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SAYLORVILLE TO SPRING HILL
TO ST. MARYS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DES
MOINES TO 10 MILES SOUTH OF DES MOINES TO 21 MILES SOUTHWEST OF DES
MOINES...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  INDIANOLA BY 450 PM CDT...
  PLEASANT HILL...ALTOONA AND NEW VIRGINIA BY 455 PM CDT...
  ACKWORTH...MILO...HARTFORD AND CARLISLE BY 500 PM CDT...

A TORNADO WARNING ALSO REMAINS IN EFFECT FOR NORTHERN WARREN COUNTY 
WHERE A TORANDO WAS REPROTED NEAR NORWALK AT 445 PM. 

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE 
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE 
HOME...SEEK SHELTER IN A STURDY BUILDING.

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY 
EVENING FOR IOWA.

LAT...LON 4117 9379 4160 9379 4161 9382 4186 9382
      4186 9335 4160 9335 4160 9333 4117 9334

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:45 PM CDT, 16 hours 29 minutes earlier.

Area forecast discussion, Jun 21, 11:45 PM CDT, 16 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION
NATIONAL WEATHER SERVICE DES MOINES IA
1145 PM CDT THU JUN 21 2007

.DISCUSSION...
MAIN FOCUS IS ON SEVERE WEATHER IN SHORT TERM HOWEVER FOR FRIDAY
AFTER TODAYS RAIN MAY BECOME NECESSARY TO ISSUE FFA ON FRIDAY.
ATTM MCS ROLLING DOWN NORTHWESTERLY FLOW AND WITH HELP OF VERY
UNSTABLE AIRMASS AND PLENTY OF CAPE AS WELL AS SEVERAL OUTFLOW
BOUNDARIES PRODUCING SEVERE WEATHER IN FORM OF LARGE HAIL.  TONIGHT
AS SHORTWAVE MOVES DOWN THE RIDGE WILL FURTHER ENHANCE DEVELOPMENT
WITH LIKELIHOOD OF HEAVY RAIN THOUGH AREA OF HEAVY RAIN MAY BE
SMALL.  GUIDANCE WOULD SUGGEST FIRST ROUND OF RAIN CAN BE TAKEN
EASILY WITHOUT LIMITED PROBLEMS IT WILL BE SECOND ROUND TOMORROW
THAT MAY BRING ABOUT FLASH FLOODING.  ON FRIDAY THINGS RELOAD AND
UPPER LOW WILL DRIFT ACROSS THE AREA TO TRIGGER DEVELOPMENT.  WONDER
ON FRIDAY HOW MUCH MODELS ARE GETTING CHOKED ON FEEDBACK THOUGH WITH
PWS IN 1.7-2.2 WILL FURTHER AID HEAVY RAIN PROCESSES.  LATEST MODEL
RUNS HAVE CONTINUED TO TREND MUCH SLOWER WITH RAIN NOW LINGERING FOR
DAY ON SATURDAY.  AFTER SATURDAY LONG TERM MODELS FORECAST UPPER
RIDGE TO AMPLIFY AND WESTERLIES HEAD NORTH WITH ONLY SMALL CHANCES
FOR ANY RAIN LATE IN THE PERIOD AS SEVERAL WEAK VORTS SLIP UNDER THE
RIDGE.  BELIEVE THIS FORECAST TO BE MOSTLY DRY THOUGH HAVE LEFT
SLIGHT CHANCES IN DAYS 6 AND 7.  EXPECT TEMPERATURES TO REMAIN VERY
SUMMER LIKE WITH HIGHS AROUND 90.

&&

.AVIATION 22/06Z...

DIFFICULT FORECASTING CEILING AND THUNDERSTORM TRENDS WITH SURFACE
BOUNDARY REMAINING NEARLY STATIONARY FROM SE IA INTO W CNTRL IA.
THUNDERSTORMS ARE MOST LIKELY TO THE NORTH OF THIS BOUNDARY. BETWEEN
CONVECTIVE COMPLEX EXITING IL AND THE NEXT ONE OVER NEBRASKA...COULD
BE ENOUGH CLEAR SKIES TO ALLOW VSBY TO DROP BRIEFLY IN FOG OR HAZE.
VFR SHOWERS ARE LIKELY TO PRECEDE A PERIOD OF EMBEDDED THUNDERSTORMS
AND MVFR CONDITIONS CENTERED IN THE 09-12Z TIME FRAME. SHOULD BE A
BREAK DURING THE MORNING WITH QUICK AND FAIRLY WIDESPREAD AFTERNOON
DEVELOPMENT CENTERED ON THE REMAINING BOUNDARY EXACT LOCATION OF
WHICH WILL BE PINNED DOWN IN LATER UPDATES.

&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM...FORSTER
AVIATION...JUNGBLUTH
Hazardous weather outlook, Jun 22, 1:40 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
140 PM CDT FRI JUN 22 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-231045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
140 PM CDT FRI JUN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM DEVELOPMENT IS LIKELY THIS AFTERNOON. SOME SEVERE
STORMS WILL BE LIKELY WITH HAIL TO AN INCH IN DIAMETER AND WIND
GUSTS OF 60 MPH POSSIBLE. ALTHOUGH QUITE UNLIKELY...A BRIEF TORNADO
TOUCH DOWN IS A POSSIBILITY. THE CHANCE FOR SEVERE THUNDERSTORMS
WILL END BY AROUND MIDNIGHT...HOWEVER LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE SOUTHEAST OF A WATERLOO TO BEDFORD LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS...MAINLY SATURDAY MORNING...CAN BE
EXPECTED SOUTHEAST OF A MASON CITY TO ATLANTIC LINE. THE NEXT
CHANCE FOR THUNDERSTORMS WILL BE ON TUESDAY NIGHT ACROSS MUCH OF
THE STATE.  AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE IN THE OUTLOOK AREA THROUGH
MIDNIGHT.

In the hours before

Local storm report, Jun 22, 3:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     FLASH FLOOD      5 W GRANGER             41.76N 93.92W
06/22/2007                   DALLAS             IA   AMATEUR RADIO

            FLASH FLOOD WITH WATER COMPLETELY OVER HWY 141 FIVE MILES
            WEST OF GRANGER ... WATER DEPTH 6 TO 7 INCHES ON CAR
            TIRES ... VEHICLES COMPLETELY STOPPED AS 150 YARDS WIDE
            AND GETTING MUCH WIDER ... VERY HEAVY RAIN CONTINUES

&&

SEARCY
Local storm report, Jun 22, 4:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     FLASH FLOOD      6 SSW WOODWARD          41.78N 93.96W
06/22/2007                   DALLAS             IA   TRAINED SPOTTER

            WATER RUNNING OVER QUINLEN AVE. IN SEVERAL SPOTS.

&&

PODRAZIK
Local storm report, Jun 22, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
409 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     FLASH FLOOD      1 SW YALE               41.77N 94.37W
06/22/2007                   GUTHRIE            IA   LAW ENFORCEMENT

            HIGHWAY 4 UNDER WATER

&&

JJOHNSON
Local storm report, Jun 22, 4:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
410 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     6 S PANORA              41.60N 94.36W
06/22/2007  E60 MPH          GUTHRIE            IA   TRAINED SPOTTER

            ALSO VERY HEAVY RAIN AND BENDING TREES REPORTED.

&&

SEARCY
Local storm report, Jun 22, 4:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             ANKENY                  41.72N 93.61W
06/22/2007  E0.75 INCH       POLK               IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, Jun 22, 4:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      5 SE WOODWARD           41.81N 93.85W
06/22/2007                   DALLAS             IA   AMATEUR RADIO

            HEAVY RAIN CAUSING WATER OVER FIELDS TO COVER HIGHWAY 141

0408 PM     FLASH FLOOD      5 NE GRANGER            41.81N 93.76W
06/22/2007                   POLK               IA   EMERGENCY MNGR

            170TH STREET AND HWY 141 FLASH FLOODING WITH HEAVY RAIN
            CONTINUING ... LAW ENFORCEMENT HAS BLOCKED HWY 141 IN
            THAT AREA

&&

SEARCY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:37 PM CDTSevere Thunderstorm WarningDMXDavis39 min
Jun 22, 1:21 PM CDTSevere Thunderstorm WarningDMXCarroll39 min
Jun 22, 1:30 PM CDTSevere Thunderstorm WarningDMXBoone45 min
Jun 22, 1:43 PM CDTSevere Thunderstorm WarningDMXGreene47 min
Jun 22, 1:50 PM CDTTornado WarningDMXBoone40 min
Jun 22, 1:57 PM CDTSevere Thunderstorm WarningDMXDallas48 min
Jun 22, 2:07 PM CDTTornado WarningDMXDallas23 min
Jun 22, 2:19 PM CDTTornado WarningDMXFranklin, Wright26 min
Jun 22, 2:25 PM CDTSevere Thunderstorm WarningDMXGreene50 min
Jun 22, 2:29 PM CDTTornado WarningDMXDallas, Polk31 min
Jun 22, 2:32 PM CDTSevere Thunderstorm WarningDMXBoone, Story25 min
Jun 22, 2:40 PM CDTSevere Thunderstorm WarningDMXDallas, Polk50 min
Jun 22, 3:12 PM CDTSevere Thunderstorm WarningDMXPolk28 min
Jun 22, 3:37 PM CDTFlash Flood WarningDMXDallas, Polk6 hr
Jun 22, 3:37 PM CDTFlash Flood WarningDMXDallas, Guthrie, Polk6 hr
Jun 22, 3:58 PM CDTSevere Thunderstorm WarningDMXGuthrie47 min
Jun 22, 4:03 PM CDTSevere Thunderstorm WarningDMXDallas30 min
Jun 22, 4:11 PM CDTSevere Thunderstorm WarningDMXMadison49 min
Jun 22, 4:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin, Wright6 hr
Jun 22, 4:24 PM CDTFlash Flood WarningDMXButler, Grundy6 hr
Jun 22, 4:30 PM CDTTornado WarningDMXWarren30 min
Jun 22, 4:42 PM CDTFlash Flood WarningDMXPolk6 hr
Jun 22, 4:59 PM CDTTornado WarningDMXWarren31 min
Jun 22, 5:01 PM CDTSevere Thunderstorm WarningDMXPolk44 min
Jun 22, 5:08 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe52 min
Jun 22, 5:10 PM CDTFlash Flood WarningDMXMarshall6 hr
Jun 22, 5:15 PM CDTSevere Thunderstorm WarningDMXMadison30 min
Jun 22, 5:18 PM CDTSevere Thunderstorm WarningDMXAdair42 min
Jun 22, 5:25 PM CDTFlash Flood WarningDMXTama6 hr
Jun 22, 5:29 PM CDTSevere Thunderstorm WarningDMXWarren31 min
Jun 22, 5:36 PM CDTFlash Flood WarningDMXAdair, Madison6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.